# SDR JBXA9900073

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7277
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heat
- Condition: Failed
- Location: Rt Aoa Vane
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 94 RDU, TO IND HAD RIGHT AOA VANE HEAT FAILED.  AIRCRAFT RETURNED TO RDU MAINTENANCE CHECKED RT AOA WAS HEATING WITH FAULT MESSAGE DISPLAYED.  PULLED AND RESET ADS HEATER NR 2 C/B.  RESET CLEARED FAULT PERFORMED ADS CONTROLLER TEST TESTED GOOD IAW CL-65 MM 30-31-15.
